RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2005, Volume 17, Issue 4, Pages 3–6 (Mi dm662)  

K. A. Rybnikov (August 18, 1913–August 8, 2004)




DOI: https://doi.org/10.4213/dm662

Full text: PDF file (549 kB)

Bibliographic databases:


Citation: “K. A. Rybnikov (August 18, 1913–August 8, 2004)”, Diskr. Mat., 17:4 (2005), 3–6

Citation in format AMSBIB
\Bibitem{1}
\paper K.\,A.~Rybnikov (August 18, 1913--August 8, 2004)
\jour Diskr. Mat.
\yr 2005
\vol 17
\issue 4
\pages 3--6
\mathnet{http://mi.mathnet.ru/dm662}
\crossref{https://doi.org/10.4213/dm662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2240536}
\elib{http://elibrary.ru/item.asp?id=9135408}


Linking options:
  • http://mi.mathnet.ru/eng/dm662
  • https://doi.org/10.4213/dm662
  • http://mi.mathnet.ru/eng/dm/v17/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:420
    Full text:227
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020